# SDR 99ZZZX3727

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N902WC
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED AT APU ACCESS DOOR, LT FORWARD CORNER, ZEE ANGLE.
